Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Shintani functions on $GL(2,{\mathbf{C}})$


Author: Miki Hirano
Journal: Trans. Amer. Math. Soc. 353 (2001), 1535-1550
MSC (1991): Primary 11F70
DOI: https://doi.org/10.1090/S0002-9947-00-02718-5
Published electronically: November 29, 2000
MathSciNet review: 1806729
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper, in analogy to the real case, we give a formulation of the Shintani functions on $GL(2,\mathbf{C})$, which have been studied by Murase and Sugano within the theory of automorphic $L$-functions. Also, we obtain the multiplicity one theorem for these functions and an explicit formula in a special case.


References [Enhancements On Off] (What's this?)

  • 1. Erdélyi, A. et. al., Higher Transcendental functions I, McGraw-Hill, 1953. MR 15:419i
  • 2. Flensted-Jensen, M., Spherical Functions on a Real Semisimple Lie Group. A Method of Reduction to the Complex Case, J. Funct. Anal. 30 (1978), 106-146. MR 80f:43022
  • 3. Heckman, G., Schlichtkrull, H., Harmonic analysis and special functions on symmetric spaces, Perspectives in Math., vol.16, Academic Press, 1994. MR 96j:22019
  • 4. Hirano, M., Shintani Functions on $GL(2,{\mathbf{R}})$, Trans. Amer. Math. Soc. 352 (2000), 1709-1721. MR 2000i:11076
  • 5. Jacquet, H., Langlands, R. P., Automorphic forms on $GL(2)$, Lecture Notes in Math., vol. 114, Springer-Verlag, 1970. MR 54:5482
  • 6. Knapp, A. W., Representation Theory of Semisimple Groups; An Overview Based on Examples, Princeton Univ. Press, 1986. MR 87j:22022
  • 7. Moriyama, T., Spherical functions with respect to the semisimple symmetric pair $(Sp(2,\mathbf{R})$, $SL(2,\mathbf{R})\times SL(2,\mathbf{R}))$, J. Math. Sci. Univ. Tokyo 6 (1999), 127-179. MR 2000j:22017
  • 8. Murase, A., Sugano, T., Whittaker-Shintani Functions on the Symplectic Group of Fourier-Jacobi Type, Compositio Math. 79 (1991), 321-349. MR 92k:11052
  • 9. -, Shintani function and its application to automorphic L-function for classical groups. I. The case of orthogonal groups, Math. Ann. 299 (1994), 17-56. MR 96c:11054
  • 10. -, Shintani functions and automorphic L-functions for $GL(n)$, Tôhoku Math. J. 48 (1996), 165-202. MR 97i:11056
  • 11. Olafsson, G., Fourier and Poisson transformation associated to a semisimple symmetric space, Invent. Math. 90 (1987), 605-629. MR 89d:43011
  • 12. Tsuzuki, M., Real Shintani Functions and multiplicity free property for the symmetric pair $(SU(2,1),S(U(1,1)\times U(1)))$, J. Math. Sci. Univ. Tokyo 4 (1997), 663-727. MR 99f:11066
  • 13. Waldspurger, J. L., Correspondance de Shimura, J. Math. Pures Appl. (9) 59 (1980), 1-132. MR 83f:10029

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F70

Retrieve articles in all journals with MSC (1991): 11F70


Additional Information

Miki Hirano
Affiliation: Department of Mathematical Sciences, Faculty of Science, Ehime University, Ehime, 790-8577, Japan
Email: hirano@math.sci.ehime-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-00-02718-5
Received by editor(s): November 23, 1999
Received by editor(s) in revised form: April 13, 2000
Published electronically: November 29, 2000
Additional Notes: This work was partially supported by JSPS Research Fellowships for Young Scientists
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society